Show simple item record

dc.contributor.authorZhang, F. J.zh_CN
dc.contributor.authorGuo, X. F.zh_CN
dc.contributor.author郭晓峰zh_CN
dc.date.accessioned2013-12-12T02:28:20Z
dc.date.available2013-12-12T02:28:20Z
dc.date.issued1987zh_CN
dc.identifier.citationDiscrete Mathematics,64(2-3):289-298zh_CN
dc.identifier.issn0012-365Xzh_CN
dc.identifier.otherISI:A1987H369600015zh_CN
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/66753
dc.description.abstractIn this paper we define the directed Euler tour graph of a directed Eulerian graph by T-transformations, which was introduced by Xia-Xin-guo in 1984, and prove that any edge in a directed Euler tour graph is contained in a Hamilton cycle.zh_CN
dc.language.isoen_USzh_CN
dc.titleHAMILTON CYCLES IN DIRECTED EULER TOUR GRAPHSzh_CN
dc.typeArticlezh_CN


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record